Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Having headaches, tightness in temple and front lobe. Taken advil and excedrin. Help?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9073 Questions
hi my name is XXXXX.. my concern is the on going headaches im having. pressure n tightness in my left temple n front lobe .. also the wet cold lquid sensation i get on the top front of my worrys me . I tooken advil jells n excedrain..they dont help Also having neck pain.
Posted Thu, 11 Jul 2013 in Headache and Migraines
Answered by Dr. Praveen Tayal 1 hour later
Thanks for posting your query.
You are having all the symptoms of acute sinusitis including heaviness, headache, pressure feeling, etc. For the treatment of acute sinusitis, antibiotics are a must as it involves infection of nasal air sinuses. You cannot get any antibiotic for systemic use without a prescription.
So it is best to schedule an appointment with an ENT specialist who after proper examination and swab culture test will choose the best antibiotic for you. Till the time you get an appointment, you can follow some general measures which will help you upto some extent like-
1. Do steam inhalation at least twice daily- Take hot water in a vessel, put eucalyptus oil in it. Inhale it by covering yourself with a blanket. See to it that fans/AC are not on during this and after some time also i.e. around 10-15 minutes.
2.Continue taking Advil for pain relief.
3.Take OTC available anti allergic agents like cetrizine or fexofenadine to rule out allergic cause.
4. Avoid all irritants.
5.Application of warm cloth, hot water bottle or gel pack to the affected area for 5-10 minutes relieves pain and inflammation to some extent.
6.Use nasal decongestant or steroid drops or sprays for decongestion which encourages drainage.
7.Use a humidifier in your room.
The other possible causes that need to be ruled out with the help of your physician are- tension headache, high blood pressure, weak eyesight or migraine.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Follow-up: Having headaches, tightness in temple and front lobe. Taken advil and excedrin. Help? 1 hour later
right now though I'm experiencing like a bleeding sensation on the top of my head near hair line..
thats coming often.. I also want to mention i do have muscle spasms.. my neck feels stiff also right now.
Answered by Dr. Praveen Tayal 29 minutes later
Thanks for writing again.
The muscle spasms in the neck could be related to a tension headache. Doing a hot fomentation in the area will help. Do consult your physician for proper prescription medicines and oral muscle relaxants to relieve these symptoms.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Above answer was peer-reviewed by
Follow-up: Having headaches, tightness in temple and front lobe. Taken advil and excedrin. Help? 32 minutes later
thank you.. do I have anything to worry about with that wet sensation
feeling I get top of the head ?
Answered by Dr. Praveen Tayal 7 hours later
The wet sensation on the top of your head is not worrisome. This could be related to a sinus infection.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor